MAUDE Adverse Event Report: COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL
Model Number 673662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that when the feeding set was hung on the infusion rack, a large amount of nutrition liquid was found leaking from the pipeline.There was no adverse event with this reported issue.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported when the feeding set was hung on the infusion rack, a large amount of nutrition liquid was found leaking from the pipeline.There was no adverse event with this reported issue.The report refers to product code 673662, epump int.1000ml feed&flush ns, with lot number 181940211.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed and no related trends were identified.Five (5) samples were returned for evaluation.Visual inspection performed identified the mistic connector and silicon tubing were disconnected.Function testing performed after reconnection of the silicon tubing and mistic connector determined the devices functioned as intended without issue.A potential root cause of the confirmed silicon tubing and mistic connector detachment is possible user misuse.The ifu states when loading the feed set to ¿grasp black ring retainer and gently stretch tubing around rotor and insert retainer into right pocket¿.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP INTL 1000ML FD AND FLUSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11656010
Report Number1282497-2021-10047
Device Sequence Number14314995
Product Code LZH
UDI-Device Identifier10884521028197
UDI-Public10884521028197
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673662
Device Catalogue Number673662
Device Lot Number181940211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date08/02/2021
Patient Sequence Number1